按条件检索“297”条记录

已选条件: 出版年: 2012 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. A New Bivariate Rational Interpolation over Triangulation EI SCOPUS

作者:Fangxun Bao;Qinghua Sun;Yunfeng Zhang;Qi Duan

作者机构:[Bao, F] School of Mathematics, Shandong University, Jinan 250100, China;[ Sun, Q] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, Y] School of Computer Science and Technology, Shandong Economic University, Jinan 250014, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of information and computational science,Journal of Information and Computational Science,2012,Vol.9,Issue.13,3731-3743

资源类型:期刊论文

2. A note on the total coloring of planar graphs without adjacent 4-cycles SCOPUS SCIE

作者:Wang, H.-J.;Wu, J.-L.

作者机构:[Wang, H.-J] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2012,Vol.312,Issue.11,1923-1926

WOS被引数:9

资源类型:期刊论文

WOS:000303644600010

3. Modified characteristic finite difference fractional step method for moving boundary value problem of percolation coupled system EI SCOPUS SCIE

作者:Yuan, Yi-rang; Li, Chang-feng; Sun, Tong-jun

作者机构:[Yuan, Y.-R] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Li, C.-F] School of Economics, Shandong University, Jinan 250100, China;[ Sun, T.-J] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:应用数学和力学(英文版),APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2012,Vol.33,Issue.2,177-194

WOS被引数:2

资源类型:期刊论文

WOS:000299088800004

4. The Linear Arboricity of Planar Graphs without chordal short cycles SCOPUS SCIE

作者:Wang, Hui-Juan; Liu, Bin; Wu, Jian-Liang

作者机构:[Wang, Hui-Juan; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Bin] Ocean Univ China, Dept Math, Qingdao 266100, Peoples R China.

来源:UTILITAS MATHEMATICA,2012,Vol.87,255-263

WOS被引数:3

资源类型:期刊论文

WOS:000301084000021

5. 两股票情形下欧式期权定价新方法(英文)

作者:王锐;

作者机构:[王锐]山东大学数学学院

来源:经济数学,Journal of Quantitative Economics,2012,Issue.02,52-56

资源类型:期刊论文

6. Representation Theorems for Generators of BSDEs in L-p Spaces CSCD SCOPUS SCIE

作者:Song, Li; Hu, Feng; Chen, Zeng-jing

作者机构:[Song, L] School of Mathematics, Shandong University, Jinan 250100, China, School of Finance, Shandong Polytechnic University, Jinan 250100, China;[ Hu, F] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics, Qufu Normal University, Qufu 273165, China;[ Chen, Z.-J] School of Mathematics, Shandong University, Jinan 250100, China, Department of Financial Engineering, Ajou University, Suwon 443749, South Korea

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2012,Vol.28,Issue.2,255-264

资源类型:期刊论文

WOS:000303477100006

7. A result on quasi-periodic solutions of a nonlinear beam equation with a quasi-periodic forcing term EI SCOPUS SCIE

作者:Wang, Y.;Si, J.

作者机构:[Wang, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, School of Statistics and Mathematics, Shandong Economic University, Jinan, Shandong 250014, China;[ Si, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:ZAMP: Zeitschrift fur Angewandte Mathematik und Physik: = Journal of Applied Mathematics and Physics: = Journal de Mathematiques et de Physique Appliquees,ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,2012,Vol.63,Issue.1,189-190

WOS被引数:5

资源类型:期刊论文

WOS:000299505900009

8. A cluster-based routing protocol for wireless sensor networks with nonuniform node distribution EI SCOPUS SCIE

作者:Yu, Jiguo; Qi, Yingying; Wang, Guanghui; Gu, Xin

作者机构:[Yu, Jiguo; Qi, Yingying; Gu, Xin] Qufu Normal Univ, Sch Comp Sci, Rizhao 276826, Shandong, Peoples R China.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS,2012,Vol.66,Issue.1,54-61

WOS被引数:97

资源类型:期刊论文

WOS:000298836500011

9. Essentially normal Hilbert modules and K-homology IV: Quasi-homogenous quotient modules of Hardy module on the polydisks SCOPUS SCIE

作者:Guo KunYu; Wang PengHui

作者机构:[Wang PengHui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Guo KunYu] Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2012,Vol.55,Issue.8,1613-1626

WOS被引数:3

资源类型:期刊论文

WOS:000307277600007

10. Maximum Principle for Risk-Sensitive Stochastic Optimal Control Problem and Applications to Finance SCOPUS SCIE

作者:JINGTAO SHI;ZHEN WU

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:Stochastic Analysis and Applications,STOCHASTIC ANALYSIS AND APPLICATIONS,2012,Vol.30,Issue.6,997-1018

WOS被引数:3

资源类型:期刊论文

WOS:000310739100003

11. Empirical Likelihood Analysis of Longitudinal Data Involving Within-subject Correlation

作者:Shuang HU;Lu LIN;

作者机构:[Shuang HU;Lu LIN]School of Mathematics,Shandong University

来源:Acta Mathematicae Applicatae Sinica(English Series),2012,Issue.04,731-744

资源类型:期刊论文

12. Total colorings of planar graphs without intersecting 5-cycles EI SCOPUS SCIE

作者:Bing Wang;Jian-Liang Wu

作者机构:[Wang, B] Department of Mathematics, Zaozhuang University, Shandong, 277160, China, School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete Applied Mathematics,DISCRETE APPLIED MATHEMATICS,2012,Vol.160,Issue.12,1815-1821

WOS被引数:9

资源类型:期刊论文

WOS:000305260600015

13. 干预分析模型对现货黄金价格的解释与预测

作者:张传昌;

作者机构:[张传昌]山东大学数学学院

来源:黄金,2012,Issue.11,6-9

资源类型:期刊论文

14. A bivariate blending interpolator and the properties SCOPUS SCIE

作者:Bao, F.;Sun, Q.;Pan, J.;Duan, Q.

作者机构:[Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Pan, J] Woman's Academy at Shandong, Jinan, 250300, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2012,Vol.14,Issue.1,78-89

WOS被引数:1

资源类型:期刊论文

WOS:000300529400007

15. 城市表层土壤重金属污染物的扩散分析

作者:孙硕;晋榕榕;

作者机构:[孙硕;晋榕榕]山东大学数学学院

来源:时代金融,Times finance,2012,Issue.09,307-308

资源类型:期刊论文

16. A BSDE approach to Nash equilibrium payoffs for stochastic differential games with nonlinear cost functionals EI SCOPUS SCIE

作者:Lin, Qian

作者机构:[Lin, Q] School of Mathematics, Shandong University, Jinan 250100, China, Laboratoire de Mathématiques, CNRS UMR 6205, Université de Bretagne Occidentale, 6, avenue Victor Le Gorgeu, CS 93837, 29238 Brest cedex 3, France

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2012,Vol.122,Issue.1,357-385

WOS被引数:5

资源类型:期刊论文

WOS:000298899900015

17. A uniformly optimal-order error estimate for a bilinear finite element method for degenerate convection-diffusion equations EI SCOPUS SCIE

作者:Jia, J.;Lu, T.;Wang, K.;Wang, H.;Ren, Y.

作者机构:[Jia, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Lu, T] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina Columbia, SC 29208, United States;[ Ren, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2012,Vol.28,Issue.3,768-781

WOS被引数:2

资源类型:期刊论文

WOS:000301116600003

18. 求解非对称代数Riccati方程的一个新的算法

作者:汪祥;周福;戴霖;徐绍珺;

作者机构:[汪祥;周福;戴霖;徐绍珺]南昌大学数学系;[汪祥;周福;戴霖;徐绍珺]山东大学数学学院

来源:南昌大学学报(理科版),Journal of Nanchang University(Natural Science),2012,Issue.05,416-419+425

资源类型:期刊论文

19. 无线Ad hoc网络中干扰感知的拓扑管理

作者:郭静;禹继国;王光辉;

作者机构:[郭静;禹继国;王光辉]曲阜师范大学计算机科学学院;[郭静;禹继国;王光辉]山东大学数学学院

来源:计算机技术与发展,Computer Technology and Development,2012,Issue.01,133-136+151

资源类型:期刊论文

20. The characteristic finite element alternating-direction method with moving meshes for the transient behavior of a semiconductor device SCOPUS SCIE

作者:Yuan, Y.

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.1,86-104

WOS被引数:4

资源类型:期刊论文

WOS:000301405600007

共 15 页, 297 条记录

TOP